# SDR GTIA2025032738823

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N728NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11881
- Aircraft time: 2,441 hours, 1,004 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT FOR LANDING AT @3000 FEET SMELL TO FLIGHT DECK,PERFORMED PROCEDURE,ISOLATED TO PACK #1 -ACCOMPLISHED EO 7100-2301 PW1100- TROUBLESHOOT STEPS 3-9 ACCOMPLISHED TI 2100-2002-NEO ODOR EVENT AND SOURCE IDENTIFICATION STEPS 1-24 & 26-31
